MAUDE Adverse Event Report: ESSITY HMS NORTH AMERICA INC. PLAYTEX SPORT MULTIPACK SUPER / SUPER PLUS UNSCENTED 32 COUNT; TAMPON, HEB

ESSITY HMS NORTH AMERICA INC. PLAYTEX SPORT MULTIPACK SUPER / SUPER PLUS UNSCENTED 32 COUNT; TAMPON, HEB
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reporter mentioned that when she applied tampon in the morning, application felt a slight discomfort but she didnt investigate the cause.Three (3) hours later she went to remove the tampon and a shard of the applicator also came out into the toilet.She thought it was her own fault and didnt think anything about it after.Later when she applied new tampon and the same thing happened, but the shard landed in her hand this time.

Brand Name
PLAYTEX SPORT MULTIPACK SUPER / SUPER PLUS UNSCENTED 32 COUNT
Common Device Name
TAMPON, HEB
Manufacturer (Section D)
ESSITY HMS NORTH AMERICA INC.
804 walker rd dover
dover DE 19904
Manufacturer Contact
vicki heath
804 walker rd
dover, DE 19904
MDR Report Key25495399
Report Number2515444-2026-70035
Device Sequence Number10013397
Product Code HEB
UDI-Device Identifier00078300135180
UDI-Public00078300135180
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K132819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale